Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 31, Issue 5 - Sep 2015
Volume 31, Issue 4 - Aug 2015
Volume 31, Issue 3 - May 2015
Volume 31, Issue 2 - Feb 2015
Volume 31, Issue 1 - Jan 2015
Selecting the target year
STRONG CONVERGENCE BY PSEUDOCONTRACTIVE MAPPINGS FOR THE NOOR ITERATION SCHEME
Kang, Mee-Kwang ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 301~310
DOI : 10.7858/eamj.2015.021
In this paper, we establish a strong convergence for the Noor iterative scheme associated with Lipschitz strongly pseudocontractive mappings in real Banach spaces. It's proof-method is very simple by comparing with the previous proofs known.
OPTIMAL CONTROL FOR THE FOREST KINEMATIC MODEL
Ryu, Sang-Uk ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 311~319
DOI : 10.7858/eamj.2015.022
This paper is concerned with the optimal control for the forest kinematic model. That is, we show the exiatence of the strong solution for the forest kinematic model and then show the existence of the optimal control.
SOLVABILITY FOR A SYSTEM OF MULTI-POINT BOUNDARY VALUE PROBLEMS ON AN INFINITE INTERVAL
Jeong, Jeongmi ; Lee, Eun Kyoung ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 321~335
DOI : 10.7858/eamj.2015.023
The existence of at least one solution to a system of multipoint boundary value problems on an infinite interval is investigated by using the Alternative of Leray-Schauder.
NON-EXISTENCE FOR SCREEN QUASI-CONFORMAL IRROTATIONAL HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM ADMITTING A SEMI-SYMMETRIC NON-METRIC CONNECTION
Jin, Dae Ho ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 337~344
DOI : 10.7858/eamj.2015.024
We study screen quasi-conformal irrotational half lightlike submanifolds M of a semi-Riemannian space form
(c) equipped with a semi-symmetric non-metric connection subject such that the structure vector field of
(c) belongs to the screen distribution S(TM). The main result is a non-existence theorem for such half lightlike submanifolds.
OPTIMALITY CONDITIONS AND DUALITY IN FRACTIONAL ROBUST OPTIMIZATION PROBLEMS
Kim, Moon Hee ; Kim, Gwi Soo ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 345~349
DOI : 10.7858/eamj.2015.025
In this paper, we consider a fractional robust optimization problem (FP) and give necessary optimality theorems for (FP). Establishing a nonfractional optimization problem (NFP) equivalent to (FP), we formulate a Mond-Weir type dual problem for (FP) and prove duality theorems for (FP).
BOUNDARY BEHAVIOR OF HOLOMORPHIC DISCS IN CONVEX FINITE TYPE DOMAINS
Lee, Kang-Hyurk ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 351~356
DOI : 10.7858/eamj.2015.026
In this paper, we study holomorphic discs in a domain with a plurisubharmonic peak function at a boundary point. The aim is to describe boundary behavior of holomorphic discs in convex finite type domains in the complex Euclidean space in term of a special local neigh-borhood system at a boundary point.
NUMBER SYSTEMS PERTAINING TO EUCLIDEAN RINGS OF IMAGINARY QUADRATIC INTEGERS
Sim, Hyo-Seob ; Song, Hyun-Jong ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 357~362
DOI : 10.7858/eamj.2015.027
For a ring R of imaginary quadratic integers, using a concept of a unitary number system in place of the Motzkin's universal side divisor, we show that the following statements are equivalent: (1) R is Euclidean. (2) R has a unitary number system. (3) R is norm-Euclidean. Through an application of the above theorem we see that R admits binary or ternary number systems if and only if R is Euclidean.
NEW AND OLD RESULTS OF COMPUTATIONS OF AUTOMORPHISM GROUP OF DOMAINS IN THE COMPLEX SPACE
Byun, Jisoo ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 363~370
DOI : 10.7858/eamj.2015.028
The automorphism group of domains is main stream of classification problem coming from E. Cartan's work. In this paper, I introduce classical technique of computations of automorphism group of domains and recent development of automorphism group. Moreover, I suggest new research problems in computations of automorphism group.
OPTIMALITY CONDITIONS AND DUALITY IN NONDIFFERENTIABLE ROBUST OPTIMIZATION PROBLEMS
Kim, Moon Hee ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 371~377
DOI : 10.7858/eamj.2015.029
We consider a nondifferentiable robust optimization problem, which has a maximum function of continuously differentiable functions and support functions as its objective function, continuously differentiable functions as its constraint functions. We prove optimality conditions for the nondifferentiable robust optimization problem. We formulate a Wolfe type dual problem for the nondifferentiable robust optimization problem and prove duality theorems.
ON ERROR ESTIMATES OF AN IMPLICIT ITERATION SCHEME
Rafiq, Arif ; Lee, Byung-Soo ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 379~382
DOI : 10.7858/eamj.2015.030
The purpose of this note is to study the estimation of errors of the implicit Mann iterative process with random errors.
SYSTEM OF GENERALIZED NONLINEAR MIXED VARIATIONAL INCLUSIONS INVOLVING RELAXED COCOERCIVE MAPPINGS IN HILBERT SPACES
Lee, Byung-Soo ; Salahuddin, Salahuddin ;
East Asian mathematical journal , volume 31, issue 3, 2015, Pages 383~391
DOI : 10.7858/eamj.2015.031
We considered a new system of generalized nonlinear mixed variational inclusions in Hilbert spaces and define an iterative method for finding the approximate solutions of this class of system of generalized nonlinear mixed variational inclusions. We also established that the approximate solutions obtained by our algorithm converges to the exact solutions of a new system of generalized nonlinear mixed variational inclusions.